# SDR IXKA9700048

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 307
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT EWR, FLT 9008 - FLOOR LIGHTS IN AFT GALLEY INOP.  REPLACED LAMP, OPS CHECK OK.  (M)
